# SDR DALA2017011700418

- Difficulty date: January 8, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 110,466 hours, 20,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 25A, 38F WHITE LIGHTS AND SEAT 6A RED ARE INOPERATIVE.  DEFERRED PER MEL33-51-03A. REPAIRED 6A EMERGENCY LIGHT, RE LAMPED AND FOUND ELECTRIC CONNECTOR LOOSE AND RECONNECTED.  SYSTEM OPERATION IS NORMAL. MCO/PLAC REMOVED.
